# SDR COEA2016032216805

- Difficulty date: March 22, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 21,472 hours, 23,939 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: S5241053600400
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MINOR REPAIR.  LT UPPER FUEL TANK ACCESS PANEL 522CT HAS LEVEL 2 CORROSION ON TOP SURFACE.  REPLACED PANEL WITH OEM PART.
